| Model Number |
25VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
(b)(4), patient site id: (b)(6).It was reported that on (b)(6) 2023, a 25mm sjm masters series valsalva aortic valved graft was implanted.After the procedure, the patient was diagnosed with coagulopathy due to extended time on bypass.A blood, platelet, and cryoprecipitate transfusion was administered with the patient returning to good hemostasis.It is suspected that the coagulopathy was due to the implant procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient is reported to be discharged.
Additional Manufacturer Narrative
An event of a coagulopathy was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Field suspected that the coagulopathy was due to the implant procedure.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.H6 health effect - clinical code: code 1888 removed.